MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN ACETABULAR CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. UNKNOWN ACETABULAR CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Medical Device Problem Codes Loss of Osseointegration (2408); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the female patient had a revision of left hip due to loosening.Gxl head swapped, competitor's replaced cup side.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Photos and x-rays received.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of an insufficient bond between the acetabular cup and the acetabular bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Event or Problem Description
It was reported that the patient underwent an initial left total hip arthroplasty.Subsequently, it was reported that the patient experienced loosening.As a result, the patient underwent a left hip revision an unknown amount of time after initial implantation.No further patient impact reported.No further information available.

Brand Name
UNKNOWN ACETABULAR CUP
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16418096
Report Number1038671-2023-00200
Device Sequence Number3364435
Product Code JDI
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Device Catalogue Number136-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer04/15/2024
06/30/2026
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date04/23/2024
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale